# SDR CA970710010

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2530 · Buffet/Galleys
- Part: Galley Assy
- Part number: 25710661
- Condition: Elect Short
- Location: Fwd Galley
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH AUTO PILOT DISCONNECTED AND SMOKE BEGAN TO DEVELOP IN FLIGHT DECK. THE "C" PHASE GALLEY POWER CIRCUIT BREAKER HAD OPENED. GALLEY ELECTRICAL POWER SWITCH SELECTED OFF, SMOKE DISSIPATED.FORWARD GALLEY ASSEMBLY REPLACED AS PER JOB TICKET 25-80-013 AND GENERAL PURPOSE TICKET 25-80-001.
